# SDR UALA2012122707412

- Difficulty date: December 26, 2012
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N786UA
- Make and model: Boeing 777222
- Aircraft serial: 26938
- Aircraft time: 69,312 hours, 9,956 cycles
- Engine: Pwa PW40903
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Probe
- Part number: 0335KPU01
- Part serial: 164
- Condition: Faulty
- Location: Fuel Quanity
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT FUEL QUANTITY INOPERATIVE.  CHECKED INDIVIDUAL LEFT FUEL TANK PROBE UNITS DISPLAYING ERRANT VALUES ON MAINTENANCE PAGES.  TANK PROBE NR 6 REPORTS 0.0 WHILE SURROUNDING PROBES 5 & 7 SHOWS VALUES GREATER THAN 0.0. PER MAINTENANCE TIP 777 MT28-UA9, SUGGEST REPLACE SINGLE PROBE AT FAULT, ORDERED NR 6 PROBE 483-0035, OSTF# P5315.  MAT FAULT HISTORY SHOWS RT CENTER NR 9 PROBE FAULTING. VTOED LEFT WING.  PROBE 6 CHECKS OKAY.
